MathSciNet Relay Station
MathSciNet bibliographic data
MR284617 (44 #1841) 32.70 (41.00)
Alexander, H. Polynomial approximation and hulls in sets of finite linear measure in Cn. Amer. J. Math. 93 1971 65–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement